Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 72 found articles
 
 
  Dynamics of McMillan mappings II. axially symmetric map
 
 
Title: Dynamics of McMillan mappings II. axially symmetric map
Author: Zolkin, Tim
Cathey, Brandon
Nagaitsev, Sergei
Appeared in: Nonlinear dynamics
Paging: Volume 113 () nr. 15 pages 20253-20283
Year: 2025-06-17
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 72 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands